# SDR A6WA202102127629

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 39,523 hours, 37,923 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Part number: 32144424
- Part serial: 1436
- Condition: Malfunctioned
- Location: Rt Wing Deice
- Part time: 44,464 hours, 43,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING FROM SDF TO INITIAL 10000 FT ALTITUDE RECEIVED WING OVERHEAT WARNING. LFT SIDE. PER QRH TURN WING SWITCH OFF AFTER 40 SEC MESSAGE REMAINED. (MESSAGE IN NORMAL AND STBY. STBY MODE WORKED NORMAL AFTER SECOND ATTEMPT)   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED MODULATING AND SHUT OFF VLV. OPS CHECK GOOD. ALL MX CW IAW AMM 30-12-04                                                                                                                      P/N:3214442-4, S/N OFF:1436, S/N ON:1336.  MPM
